English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/7173

Title: Polarization of the wmap point sources
Author(s): López Caniego, Marcos
Massardi, Marcella
González-Nuevo González, Joaquín
Lanz Oca, Luis Fernando
Herránz Muñoz, Diego
De Zotti, Gianfranco
Sanz Estévez, José Luis
Argüeso Gómez, Francisco
Issue date: 2009
Publisher version: http://dx.doi.org/10.1088/0004-637X/705/1/868
Citation: Astrophysical Journal, 705(1), p. 868-876 (2009); doi:10.1088/0004-637X/705/1/868
Format extent: p. 868-876
URI: http://hdl.handle.net/10651/7173
ISSN: 0004-637X
Local identifier: 20090051
Appears in Collections:Matemáticas
Artículos

Files in This Item:

File SizeFormat
8722.pdf2,77 MBAdobe PDFView/Open


Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias